# SDR AALA202507088340

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Part serial: 4705978
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY EXIT LIGHT IN PASSENGER CREW DOOR 831 (UPPER) AT FWD GALLEY   AREA. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT IN PASSENGER CREW DOOR 831 IAW AMM 33-51-16-000-001-A STEP 4.A AND AMM 33-51-16-400-001-A STEP 4.A THRU 5.
